# SDR AALA20040194

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL  CEILING EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY FOR FIRST CLASS CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
